Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feet is purple and had rectal bleeding. Have pain in back and ribs. Advice?

Last night my hands started getting really dry tight and red.. my fingers on right hand turned purple. I also notcied my right leg kept falling asleep. Today I noticed my feet felt wierd so looked down and from ankles down they were completely purple. They kept changing colors in random places but most of both my feet stayed purple-ish blue. Later on I went to bathroom and had rectal bleeding ,toilet water was bright red and when I wiped there was a lot of blood on Tp and blood clots. I have had to go two more times after that and both times were the same. I ve had a constant pain in my back, on right side, under my ribcage since last night also. Its constant but more painful and Sharp depending on how I move,sit and breathe.. please help!
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
The purple coloration may be due hamper in blood supply to the part.
2nd reason may be due to nerve involvement ,so for this confirmation an arteriography is important of parts involved.
Bluish coloration in body itself indicates that there is interfere in the blood supply .
You have not mentioned the age , diabetic history ,hypertension history so it is very difficult to say why there was obstruction in blood supply.
So consult a physician and get his opinion.
Good luck.
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor